# SDR SWAA2025100214965

- Difficulty date: September 15, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 45,370 hours, 27,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241RF TOP SURFACE DELAMINATED..   REMOVED PASSENGER CABIN FLOORBOARD 241RF IAW AMM 53-21-00-000-801;IDENTIFIED FLOOR PANEL 241RF MATERIAL IAW SRM 53-00-50-0I-1, FIG 5, TABLE 5.  FOUND DELAMINATION DAMAGE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F. DUE TO EXTENT OF THE DAMAGE IS BEYOND ECONOMICAL REPAIR AND A NEW PANEL WILL BE FABRICATED IAW SRM 53-00-50-2R-0 PARA 1A.  FABRICATED NEW 241RF FLOOR PANEL, LOCATED AND INSTALLED INSERTS,  APPLIED TAPE AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A (NOTE); PARA 4; PARA 5S; TABLE 204 AND  DWG 146A5810-466. INSTALLED THE FLOORBOARD 241RF IAW AMM 53-21-00-400-801.
